HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 18 no. 3-4 >

ON QUASI-INJECTIVE MODULES A Generalization of the Theory of Completely Reducible Modules

Files in This Item:
JFSHIU_18_N3-4_158-187.pdf3.36 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56061

Title: ON QUASI-INJECTIVE MODULES A Generalization of the Theory of Completely Reducible Modules
Authors: Miyashita, Yôichi Browse this author
Issue Date: 1965
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 18
Issue: 3-4
Start Page: 158
End Page: 187
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56061
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 18 no. 3-4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University